| Issue | Title | |
| Vol 11, No 1 (2025) | TOPOLOGIES ON THE FUNCTION SPACE \(Y^X\) WITH VALUES IN A TOPOLOGICAL GROUP | Abstract PDF |
| Kulchhum Khatun, Shyamapada Modak | ||
| Vol 10, No 2 (2024) | TRAJECTORIES OF DYNAMIC EQUILIBRIUM AND REPLICATOR DYNAMICS IN COORDINATION GAMES | Abstract PDF |
| Nikolay A. Krasovskii, Alexander M. Tarasyev | ||
| Vol 11, No 1 (2025) | TWO METHODS OF DESCRIBING 2-LOCAL DERIVATIONS AND AUTOMORPHISMS | Abstract PDF |
| Farhodjon Arzikulov, Feruza Nabijonova, Furkat Urinboyev | ||
| Vol 7, No 2 (2021) | UNIT AND UNITARY CAYLEY GRAPHS FOR THE RING OF EISENSTEIN INTEGERS MODULO \(n\) | Abstract PDF |
| Reza Jahani-Nezhad, Ali Bahrami | ||
| Vol 9, No 1 (2023) | WEIGHTED \(S^p\)-PSEUDO \(S\)-ASYMPTOTICALLY PERIODIC SOLUTIONS FOR SOME SYSTEMS OF NONLINEAR DELAY INTEGRAL EQUATIONS WITH SUPERLINEAR PERTURBATION | Abstract PDF |
| Hamza El Bazi, Abdellatif Sadrati | ||
| Vol 9, No 1 (2023) | YERS–ULAM–RASSIAS STABILITY OF NONLINEAR DIFFERENTIAL EQUATIONS WITH A GENERALIZED ACTIONS ON THE RIGHT-HAND SIDE | Abstract PDF |
| Alexander N. Sesekin, Anna D. Kandrina | ||
| Vol 9, No 1 (2023) | ZAGREB INDICES OF A NEW SUM OF GRAPHS | Abstract PDF |
| Liju Alex, Gopalapillai Indulal | ||
| Vol 10, No 2 (2024) | \(\mathcal{I}\)-STATISTICAL CONVERGENCE OF COMPLEX UNCERTAIN SEQUENCES IN MEASURE | Abstract PDF |
| Amit Halder, Shyamal Debnath | ||
| Vol 9, No 2 (2023) | \(\mathcal{I}^{\mathcal{K}}\)-SEQUENTIAL TOPOLOGY | Abstract PDF |
| H. S. Behmanush, M. Küçükaslan | ||
| Vol 3, No 2 (2017) | \(\mathcal{K}\)-FUNCTIONALS AND EXACT VALUES OF \(n\)-WIDTHS IN THE BERGMAN SPACE | Abstract PDF |
| Mukim S. Saidusaynov | ||
| 226 - 235 of 235 Items | << < 5 6 7 8 9 10 | |












